# SDR N6WA2012080204

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 23,070 hours, 16,783 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Sticking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY HATCH HANDLE STICKING UP OUTSIDE.  RESECURED COCKPIT EMERGENCY LATCH HANDLE IAW AMM52-22-00.
